# SDR ASAA2017040320348

- Difficulty date: April 3, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 38,250 hours, 11,354 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 607551005
- Part serial: 010736137
- Condition: Failed
- Location: Fuel Boost Pump
- Part time: 38,270 hours, 11,362 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 AFT FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED DURING CRUISE.  ACFT GROUNDED. DISCONNECTED AND INSPECTED THE NR 2 AFT FUEL PUMP AND PRESSURE SWITCH CONNECTORS. NO DAMAGE NOTED. RECONNECTED FUEL PUMP PRESSURE SWITCH CONNECTOR. ALT DEACTIVATION REVERSED. CHECKED THREE PHASE POWER AT NR 2 AFT FUEL BOOST PUMP CONNECTOR, POWER CHECKED GOOD IAW SRM 28-23-11 & 28-43-11. REMOVED AND REPLACED THE NR 2 AFT FUEL PUMP IAW AMM 28-22-41, OPS CHECKED GOOD.
